MAUDE Adverse Event Report: MIZUHO OSI MTS SPINAL SURGERY TOP; OPERATING TABLE

MIZUHO OSI MTS SPINAL SURGERY TOP; OPERATING TABLE
Model Number 5943
Medical Device Problem Codes Loss of or Failure to Bond (1068); Crack (1135)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the carbon from the metal end of the table top came apart causing the patient to fall.One of the doctors caught the patient's head and there were currently no known injuries observed.There were no treatments or extended stay needed for the patient.Point of contract stated there was a 1' crack on the carbon, and they removed it from service.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the limited available information and per the analysis of internal historical data pertaining to the product, it was found that there were no preventative maintenance checks performed from manufacturer's end.Internal records show that only one table was delivered to this facility in the year 2004 and hence, we suspect that the spine top joints may have disbonded due to aging and corrosion.

Brand Name
MTS SPINAL SURGERY TOP
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key15364355
Report Number2921578-2022-00019
Device Sequence Number6478257
Product Code JEA
UDI-Device Identifier00842430105982
UDI-Public00842430105982
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5943
Device Catalogue Number5943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown